- 41 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 43-year-old woman and a 34-year-old woman developed bilateral acute angle closure glaucoma (AACG), myopic shift and ciliochoroidal effusion during treatment with topiramate [routes and times to reactions onsets not stated].
Case 1: A 43-year-old woman presented with a sudden onset of bilateral blurred vision for about half a day. She had been receiving topiramate 25mg twice a day for one month for weight control. She had never used glasses before; however, in recent seven days, her ophthalmologist prescribed a glass (right eye (OD): -3.25D and left eye (OS): -2.5D) due to myopia. The uncorrected visual acuities were counting fingers at 30cm in both eyes. Her pupils were mid-dilated, sluggishly reactive to light with no afferent pupillary defect. Intraocular pressures (IOPs)...
- Lan Y-W, et al. Bilateral acute angle closure glaucoma and myopic shift by topiramate-induced ciliochoroidal effusion: case report and literature review. International Ophthalmology 38: 2639-2648, No. 6, Dec 2018. Available from: URL: http://doi.org/10.1007/s10792-017-0740-y - TaiwanCrossRefGoogle Scholar